The strict topology on bounded sets

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)135-140
Number of pages6
JournalRevue Roumaine de Mathématiques Pures et Appliquées
Volume23
Publication statusPublished - 1978

Cite this

@article{89b6dfbe991e4650860a98bbebffe01e,
title = "The strict topology on bounded sets",
author = "Jean-Jacques Strodiot",
year = "1978",
language = "English",
volume = "23",
pages = "135--140",
journal = "Revue Roumaine de Math{\'e}matiques Pures et Appliqu{\'e}es",

}

The strict topology on bounded sets. / Strodiot, Jean-Jacques.

In: Revue Roumaine de Mathématiques Pures et Appliquées, Vol. 23, 1978, p. 135-140.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The strict topology on bounded sets

AU - Strodiot, Jean-Jacques

PY - 1978

Y1 - 1978

M3 - Article

VL - 23

SP - 135

EP - 140

JO - Revue Roumaine de Mathématiques Pures et Appliquées

JF - Revue Roumaine de Mathématiques Pures et Appliquées

ER -